# SDR 98ZZZX2335

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1201W
- Make and model: Bell 47G-5
- Aircraft serial: 7819
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: HAC473
- Condition: Defective
- Location: T/R
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

COLONY SERVICES, FAR PART 137 OPERATOR REPORTED AFTER INSTALLATION OF NEW TAIL ROTOR BLADES, SEVERE VIBRATION OCCURRED DURING FLIGHT.  BLADE S/N A0011 HAD AN UNUSUAL SWELLING AT THE BLADE TIP, END OF THE EROSION GUARD.  THREE-QUARTERS OF THE BLADE HAD BLADE SEPARATION.  WHEN THE BLADE WAS REMOVED THE WHOLE BLADE WAS SWOLLEN.  THE BLADES HAD LESS THAN 1 HOUR TOTAL TIME WHEN THEY WERE REMOVED.
